Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Neuro Update
    avatar
    bcdevil posted:
    Well seen a new surgeon today. He doesn't feel I'm old enough or my body is ready enough for another major surgery, so the orders are 6 weeks of p.t, massage therapy and acupuncture. HAP is going to have to pay for it now, as it was scripted to me. So I'm hoping this gives me some relief. The last shot only helped 10 days, and I started to feel really bloated, puffy and just not myself. Steroids just don't agree with me. I think the risks are too much for me to handle, so I hope this new plan works for sure! Real curious to see if these shots have affected my kidney and liver panel test that are coming in a few weeks! Hope everyone is well and that eventually Spring will actually come!!
    Love, hugs and lucky shamrocks,
    Sandy
    Reply
     
    avatar
    shell1007 responded:
    Sandy,
    My sister has done acupuncture & swears by it.
    Maybe the combination of all 3 things your new Dr prescribed for you will do the trick . I will be keeping my fingers crossed . It is about time you got some relief - you deserve it
    Do you really think Spring will arrive sometime soon?
    Have a great weekend
    Shell
     
    avatar
    judyfams replied to shell1007's response:
    Sandy,
    Hoping the new treatment combo works for you. You REALLY, REALLY need some relief from all the pain you have been through!
    As I posted to you before the epidural spinal injections did not work for me - but the pt finally did. It took a while - 3 months three times a week. That was almost a year ago and all is still good. Hope you have success - will keep my fingers crossed for you and pray that you will soon be pain free!!!!!
    Much love,
    Judy
     
    avatar
    brcansur responded:
    Sandy,
    I am so glad that you have some news that may help you finally and that the insurance has to pay for it is about time. I know what you mean about the injections mine stoped working too my back is back to hurting just like it did before the injection I don't think I am going to get any more of them not worth the risk or the pain of having them. I didn't know they could effect the liver or kidneys. Could that be what caused my liver counts to go up for a while then back to normal? Plus my kidneys have cyst on them ever since chemo could these make them worse? I don't need any more problems then I already have I have enough already really !! You and I both have enough we don't need any more going on in our life or health.
    I wish you all the best and am hoping and praying that this is the one for you and it works. I will be sending the angels your way everyday and my prayers hope it works for you my friend.
    Have a great day and weekend angel hugs Roberta,
    Roberta
     
    avatar
    bcdevil replied to brcansur's response:
    Well ladies, that was short lived! The p.t. place he wanted me to go to doesn't take HAP and the acupuncture place doesn't take it either! so I'm back to square one and I'm so depressed. Still haven't gotten a decision from Soc Sec, so I can't afford to get treatments when I'm only working 45 min a day. I thought for once, I was finally going to get some natural help to reduce the pain, but they just don't care! I can't do any more steroid shots, I haven't felt right since the last one and I'm swelling, bloated and gaining weight which is just adding to my pain, so I'm definately not getting another! Hoping for some miracle to happen real soon. Yes, Roberta steroids are very hard on your kidneys and liver. I will be having a panel run in a few weeks and I'm hoping there isn't any damage from the shots. I just know they are making me sicker. This is the same way i felt when i had to take them for bell's palsy. I have learned to listen to my body, I just wish my insurance co. would listen to me.
    Have a great weekend
    Love, hugs, and lucky shamrocks
    Sandy
     
    avatar
    rachael67 replied to bcdevil's response:
    I am assuming you have looked over the "Tips" on the right side so I won't suggest you look for your "miracle" there!

    Please call the cdoctor who directed you to these places and let him/her know what happened! Sometimes they have other options to offer which might honor the HAP. Or they might know of a Patient Advocate who could offer you some direction.

    Meanwhile please know you remain in our thoughts! Hope the weekend offers some pleasant distractions if not relief from pain!!

    Blessings.
    Rachael
    A bird doesn't sing because it has an answer; it sings because it has a song.
    Maya Angelou
     
    avatar
    judyfams replied to rachael67's response:
    Sandy,
    Trysearching this website
    http://www.healthcare.gov
    They have info on Pre-existing Condition Insurance (PCIP). You can also find out what health insurance is available in your state and who is eligible. Search the website and hopefully you will find something to help you.
    Good luck,
    Judy
     
    avatar
    cindy12345678 replied to bcdevil's response:
    Sandy and roberta,
    I hope you both feel better soon. You have both been
    through enough!
    Cindy


    Helpful Tips

    What Is The Pink Bus???
    One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
    Was this Helpful?
    60 of 76 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center